Tbilisi Mathematical Journal

Indefinite trans-Sasakian manifold with semi-symmetric metric connection

Rajendra Prasad and Sushil Kumar

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


The objective of the present paper is to study of indefinite trans-Sasakian manifold with a semi-symmetric metric connection. We have found the relations between curvature tensors, Ricci curvature tensors and scalar curvature of indefinite trans-Sasakian manifolds with semi-symmetric metric connection and with metric connection. Also, we have proved some results on quasi-projectively flat and $\varphi -$projectively flat manifolds with respect to semi-symmetric metric connection. It is shown that the manifold satisfying $\overset{\_}{R.}\overset{\_}{S}$ $=0$ is an $\eta -$Einstein manifold if $\alpha =0$ and $\beta =constant.$ It is also proved that the manifold satisfying $\overset{\_}{P}.\overset{\_}{S}=0$ is an $\eta -$ Einstein manifold if $\alpha =0$ and $\beta =constant.$ Finally, we have obtained the conditions for the manifold with semi-symmetric metric connection to be conformally flat and $\xi -$conformally flat.

Article information

Tbilisi Math. J., Volume 8, Issue 2 (2015), 233-255.

Received: 5 July 2015
Accepted: 15 September 2015
First available in Project Euclid: 12 June 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)
Secondary: 53C50: Lorentz manifolds, manifolds with indefinite metrics

Semi-symmetric metric connection Curvature tensor Ricci-curvature tensor


Prasad, Rajendra; Kumar, Sushil. Indefinite trans-Sasakian manifold with semi-symmetric metric connection. Tbilisi Math. J. 8 (2015), no. 2, 233--255. doi:10.1515/tmj-2015-0025. https://projecteuclid.org/euclid.tbilisi/1528769020

Export citation


  • C. S. Bagewadi, On totally real submanifolds of a Kahlerian manifold admitting Semi symmetric metric F-connection. Indian. J. Pure. Appl. Math, 13, 528-536, (1982).
  • C. S. Bagewadi and N. B. Gatti, On irrotational quasi-conformal curvature tensor. Tensor.N.S., 64, 284-258, (2003).
  • C. S. Bagewadi and E. Girish Kumar, Note on Trans-Sasakian Manifolds. Tensor. N. S., 65, 80-88 (2004).
  • A. Bejancu and K. L. Duggal, Real hypersurfaces of idefinite Kahler manifolds. Int. J. Math. Math. sci., 16, 545-556, (1993)..
  • D. E. Blair, Contact manifolds in Riemannian geometry. Lecture note in Mathematics, 509, Springer-Verlag Berlin-New York, 1976.
  • U. C. De. and A. Sarkar, On $(\epsilon )-$ Kenmotsu manifolds. Hadronic journal, 32, 231-242, (2009).
  • U. C. De and Absos Ali Shaikh, K-contact and Sasakian manifolds with conservative quasi-conformal curvature tensor. Bull. Cal. Math. Soc., 89, 349-354, (1997).
  • A. Friedmann and J. A. Schouten, Uber die geometric der holbsymmetrischen Ubertragurgen. Math. Zeitschr. 21, 211-233, (1924).
  • H. A. Hayden, Subspaces of space with torsion. Proc. Lond. Math. Soc. 34 , 27-50, (1932).
  • S. I. Hussain and A. Sharafuddin, Semi-symmetric metric connections in almost contact mani-folds. Tensor, N. S.,30, 133-139, (1976).
  • Amur Kumar and S. S. Pujar, On Submanifolds of a Riemannian manifold admitting a metric semi-symmetric connection. Tensor, N. S., 32, 35-38, (1978).
  • R. Kumar, R. Rani and R. K. Nagaich, On sectional curvature of $(\epsilon )-$Sasakian manifolds. Int. J. Math. Math. sci., (2007), ID. 93562.
  • J. C. Marrero, The local structures of trans-Sasakian manifolds. Ann. Mat. Pura. Appl, (4), 162, 77-86, (1992).
  • Halammanavar G. Nagaraja, Rangaswami C. Premalatha and Ganganna Somashekara, On an $(\epsilon ,\delta )$ trans-Sasakian structure. Proceedins of the Estonian Academy of Sciences, (1), 61, 20-28 (2012).
  • J. A. $Oubi\overset{\thicksim }{na}$, New classes of almost contact metric structures. Publicationes Mathematicae Debrecen,vol. 32, 187-193, (1985).
  • M. M. Tripathi, Ricci solitons in contact metric manifolds . arXiv:0801.4222v1,[math.DG],28, (2008).
  • K. Yano, On semi-symmetric metric connections. Revue Roumaine de Math. Pures et Appliques., 15 1579-1586, (1970).
  • X.Xufeng and C. Xiaoli, Two theorems on $(\epsilon )-$ Sasakian manifolds. Int. J. Math. Sci., 21 249 -254, (1998).